# SDR I5EA2023052200007

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 72,033 hours, 47,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 55926
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1136, STA. 735L,  OPS CHECK GOOD IAW B737-400, AMM 33-51-51
